# SDR CA060509008

- Difficulty date: May 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 22,557 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: E033601
- Condition: Overheated
- Location: Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) LAMP SOCKET OVERHEATED AT BALLAST 27LG CAUSING SMOKE ODOR IN CABIN. (TC NR 20060509008)
